Loading [MathJax]/jax/output/CommonHTML/jax.js
Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2001, Volume 232, Pages 223–235 (Mi tm215)  

This article is cited in 34 scientific papers (total in 34 papers)

On the Absence of Solutions for a Class of Singular Semilinear Differential Inequalities

G. G. Laptev

Tula State University
References:
Abstract: The nonexistence of solutions to certain semilinear differential inequalities in a bounded domain is established. A model problem for such inequalities is Δu|u|q/|x|σ (σ2) in a ball BR. Similar evolution inequalities and fourth-order problems with the operator Δ2 are analyzed. The proofs are based on the method of test functions.
Received in October 2000
Bibliographic databases:
UDC: 517
Language: Russian
Citation: G. G. Laptev, “On the Absence of Solutions for a Class of Singular Semilinear Differential Inequalities”, Function spaces, harmonic analysis, and differential equations, Collected papers. Dedicated to the 95th anniversary of academician Sergei Mikhailovich Nikol'skii, Trudy Mat. Inst. Steklova, 232, Nauka, MAIK «Nauka/Inteperiodika», M., 2001, 223–235; Proc. Steklov Inst. Math., 232 (2001), 216–228
Citation in format AMSBIB
\Bibitem{Lap01}
\by G.~G.~Laptev
\paper On the Absence of Solutions for a~Class of Singular Semilinear Differential Inequalities
\inbook Function spaces, harmonic analysis, and differential equations
\bookinfo Collected papers. Dedicated to the 95th anniversary of academician Sergei Mikhailovich Nikol'skii
\serial Trudy Mat. Inst. Steklova
\yr 2001
\vol 232
\pages 223--235
\publ Nauka, MAIK «Nauka/Inteperiodika»
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm215}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1851451}
\zmath{https://zbmath.org/?q=an:1253.35227}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2001
\vol 232
\pages 216--228
Linking options:
  • https://www.mathnet.ru/eng/tm215
  • https://www.mathnet.ru/eng/tm/v232/p223
  • This publication is cited in the following 34 articles:
    1. Sh. G. Bagyrov, “Nonexistence of Solutions of a Semilinear Biharmonic Equation with Singular Potential”, Math. Notes, 103:1 (2018), 24–32  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Bagirov Sh., “Nonexistence of Global Solutions to the System of Semilinear Parabolic Equations With Biharmonic Operator and Singular Potential”, Electron. J. Differ. Equ., 2018, 09  mathscinet  zmath  isi
    3. Li X., “Non-existence of solutions for nonlinear differential inequalities with singularities on the boundary”, Complex Var. Elliptic Equ., 62:6 (2017), 748–759  crossref  mathscinet  zmath  isi  scopus
    4. Li X., “Positivity and Nonexistence of Solutions For Quasilinear Inequalities”, Electron. J. Differ. Equ., 2016, 175  mathscinet  isi
    5. S. G. Pyatkov, S. N. Shergin, “On some mathematical models of filtration theory”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:2 (2015), 105–116  mathnet  crossref  elib
    6. Li X., “Nonexistence of Solutions For Singular Nonlinear Ordinary Inequalities”, Electron. J. Qual. Theory Differ., 2015, no. 67  mathscinet  isi
    7. Galakhov E.I., “O razreshimosti nelineinykh differentsialnykh neravenstv s singulyarnymi koeffitsientami”, Differentsialnye uravneniya, 49:1 (2013), 46–46  mathscinet  zmath  elib
    8. Li X., Li F., “Nonexistence of solutions for singular quasilinear differential inequalities with a gradient nonlinearity”, Nonlinear Analysis-Theory Methods & Applications, 75:5 (2012), 2812–2822  crossref  mathscinet  zmath  isi  scopus
    9. Li X., Li F., “Nonexistence of Solutions for Nonlinear Differential Inequalities with Gradient Nonlinearities”, Commun. Pure Appl. Anal, 11:3 (2012), 935–943  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    10. Li X., Li F., “A priori estimates for nonlinear differential inequalities and applications”, J Math Anal Appl, 378:2 (2011), 723–733  crossref  mathscinet  zmath  isi  elib  scopus
    11. Volodin Yu.V., “Ob otsutstvii globalnykh reshenii polulineinykh evolyutsionnykh kraevykh zadach vysokogo poryadka”, Uchenye zapiski Rossiiskogo gosudarstvennogo sotsialnogo universiteta, 2011, no. 9, 9–16  elib
    12. M. O. Korpusov, A. G. Sveshnikov, ““Destruction” of the solution of a strongly nonlinear equation of pseudoparabolic type with double nonlinearity”, Math. Notes, 79:6 (2006), 820–840  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    13. El Hamidi A., Laptev G.G., “Existence and nonexistence results for higher-order semilinear evolution inequalities with critical potential”, J. Math. Anal. Appl., 304:2 (2005), 451–463  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    14. M. O. Korpusov, A. G. Sveshnikov, “On the blowup of solutions to semilinear pseudoparabolic equations with rapidly growing nonlinearities”, Comput. Math. Math. Phys., 45:1 (2005), 138–148  mathnet  mathscinet  zmath
    15. A. A. Kon'kov, “Behavior of Solutions of Quasilinear Elliptic Inequalities”, Journal of Mathematical Sciences, 134:3 (2006), 2073–2237  mathnet  crossref  mathscinet  zmath  elib
    16. M. O. Korpusov, “Blow-up of solutions of a class of strongly non-linear equations of Sobolev type”, Izv. Math., 68:4 (2004), 783–832  mathnet  crossref  crossref  mathscinet  zmath  isi
    17. Galakhov E.I., “Positive solutions of some semilinear differential inequalities and systems”, Differ. Equ., 40:5 (2004), 711–722  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    18. El Hamidi A., Laptev G.G., “Nonexistence of solutions to semilinear inequalities in conical domains”, Bull. Belg. Math. Soc. Simon Stevin, 11:3 (2004), 343–364  crossref  mathscinet  zmath  isi
    19. G. G. Laptev, “Non-existence of global solutions for higher-order evolution inequalities in unbounded cone-like domains”, Mosc. Math. J., 3:1 (2003), 63–84  mathnet  crossref  mathscinet  zmath
    20. G. G. Laptev, “Absence of solutions to higher-order evolution differential inequalities”, Siberian Math. J., 44:1 (2003), 117–131  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:521
    Full-text PDF :174
    References:76
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025